# SDR GTIA20120721460

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 17,791 hours, 8,576 cycles
- Engine: Iae V2524A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE WILL NOT DISARM.  ARM AND DISARM R2 DOOR AND PERFORMED OPS CHECKED. FOUND TO BE OK IAW AMM 2-71-00-710-001.
